Product Review
Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
- ALLERGY RELIEF MEDICATION: 100-count package of Benadryl Allergy Tablets for allergy relief help to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes
- ANTIHISTAMINE TABLETS: This allergy medicine temporarily provides relief of hay fever and other upper respiratory symptoms such as sneezing and runny nose. It also provides relief from common allergens such as tree pollen, dust, mold and pet dander
- COLD SYMPTOM RELIEF: The antihistamine tablets with diphenhydramine hydrochloride feature an effective and powerful formula that works when you need it most. The tablets for multi-symptom relief help tackle both cold and allergy symptoms
- DIPHENHYDRAMINE HCl FORMULA: Benadryl allergy medicine is formulated with 25 mg of diphenhydramine hydrochloride, an antihistamine that works to help provide allergy and upper respiratory relief
- POWERFUL ALLERGY & COLD RELIEF IN JUST 1 PILL: Adults & children 12+, take one to two allergy tablets every four to six hours. Children ages 6-12, take one allergy medicine tablet every four to six hours. Do not give more than six doses in 24 hours
- Effective Allergy Relief When You Need It!
- Sneezing
- Running Nose
- Itchy Throat
- Watery Eyes